hello. i want to know what is the percentage rate that people taking isotretinoin will experience an initial breakout of acne and pimple flaring in a few weeks
Isotretinoin can cause flare up of acne in all the patients lasting for couple of weeks to a month time.The intensity of flare up is different for different people. It is more in young age, male sex, sebaceous retention. Even if there is flare up of acne it can be controlled with the help of other medicines or by decreasing the dose of Isotretinion.
I hav a very bad condition of acne flares on jawline area now and hairfall is my best friend now.. Tested my TSH and T4 but all is fine.. What cuf be d problem
Thanks for the query to H.C.M. Forum.
Greasy food may be the responsible for acne so avoid such type of food .
Fried , spicy food is not good for you .
As you are female so get in an ultrasound of abdomen to rule out any disease in abdomen ( ovarian cyst).
As hairs fall also present so dermatitis or dandruff may be the cause of acne & hairs.
Take anti fungal treatment & minoxidil oil.
Where is my appendix located?
Welcome to HCM.
Appendix is a small narrow pouch of tissue which is present at the end of the cecum which is part of large intestine. This organ when gets inflamed produces pain in the right side of lower abdomen which is called as right iliac fossa. Thanks.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions